A family of freely slice good boundary links

Cha, J. C., Kim, M. H. and Powell, M. (2020) A family of freely slice good boundary links. Mathematische Annalen, 376(3-4), pp. 1009-1030. (doi: 10.1007/s00208-019-01907-3)

[img] Text
279144.pdf - Published Version
Available under License Creative Commons Attribution.

878kB

Abstract

We show that every good boundary link with a pair of derivative links on a Seifert surface satisfying a homotopically trivial plus assumption is freely slice. This subsumes all previously known methods for freely slicing good boundary links with two or more components, and provides new freely slice links.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Powell, Dr Mark
Authors: Cha, J. C., Kim, M. H., and Powell, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Annalen
Publisher:Springer
ISSN:0025-5831
ISSN (Online):1432-1807
Published Online:17 September 2019
Copyright Holders:Copyright © 2019 The Authors
First Published:First published in Mathematische Annalen 376(3-4): 1009-1030
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record